# SDR FDEA202206071604

- Difficulty date: June 7, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27122
- Aircraft time: 58,270 hours, 27,352 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FX118611822
- Condition: Worn
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL PN 11861182-2 MDF 222 FOUND WORN REPLACED FLOOR PANEL PER DWG  SRZ-25-005.P/N:FX11861182-2 222MDF.    MAJOR REPAIR.
